MAUDE Adverse Event Report: QUEST MEDICAL, INC. PRECISION DELIVERY INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

QUEST MEDICAL, INC. PRECISION DELIVERY INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number PDTV05F
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was received by quest medical, inc., on 07/26/2023.Investigation of the device confirmed the complaint condition of leaking.It was discovered that there was a leak at the male trifurcated luer.The root cause was determined to be insufficient solvent, resulting in the tubing not being inserted far enough into the bond pocket.Quest has concluded its investigation into this device.Quest will continue to monitor complaint trends for this complaint condition.
 
Event or Problem Description
It was reported to quest by (b)(6) hospital of an alleged leak with a trifurcated infusion line.It was confirmed that no patient complications were reported.

Brand Name
PRECISION DELIVERY INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
9723326311
MDR Report Key17568912
Report Number1649914-2023-00022
Device Sequence Number17813389
Product Code FPA
UDI-Device Identifier00634624621152
UDI-Public00634624621152
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K202672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2026
Device Model NumberPDTV05F
Device Lot Number68685
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2023
Initial Report FDA Received Date08/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown